# SDR IPXA2023062093488

- Difficulty date: June 3, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70601
- Condition: Corroded
- Location: R/H Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CEMPENNAGE R/H FUSELAGE BODY FAIRING SKIN HAS SURFACE CORROSION AT STA 1941-2122.REPAIRED CORRODED SKIN AT THE EMPENNAGE R/H FUSELAGE AREA AT STA 1941-2122 IAW SRM 51-21-01 DWG AJC7060. (MINOR)
